Type-II matrices and combinatorial structures

Abstract

Type-II matrices are a class of matrices used by Jones in his work on spin models. In this paper we show that type-II matrices arise naturally in connection with some interesting combinatorial and geometric structures.

This is a preview of subscription content, access via your institution.

References

  1. [1]

    A. E. Brouwer, A. M. Cohen and A. Neumaier: Distance-regular graphs, Springer-Verlag, Berlin, 1989.

    MATH  Google Scholar 

  2. [2]

    D. A. Cox, J. Little and D. O’shea: Using algebraic geometry, second ed., Springer, New York, 2005.

    MATH  Google Scholar 

  3. [3]

    F. Jaeger: Strongly regular graphs and spin models for the Kauffman polynomial, Geom. Dedicata44(1) (1992), 23–52.

    MATH  Article  MathSciNet  Google Scholar 

  4. [4]

    F. Jaeger: New constructions of models for link invariants, Pacific J. Math.176(1) (1996), 71–116.

    MATH  MathSciNet  Google Scholar 

  5. [5]

    F. Jaeger, M. Matsumoto and K. Nomura: Bose-Mesner algebras related to type II matrices and spin models, J. Algebraic Combin.8(1) (1998), 39–72.

    MATH  Article  MathSciNet  Google Scholar 

  6. [6]

    V. F. R. Jones: On knot invariants related to some statistical mechanical models, Pacific J. Math.137(2) (1989), 311–334.

    MATH  MathSciNet  Google Scholar 

  7. [7]

    K. Nomura: An algebra associated with a spin model, J. Algebraic Combin.6(1) (1997), 53–58.

    MATH  Article  MathSciNet  Google Scholar 

  8. [8]

    J. J. Seidel: Geometry and combinatorics, Academic Press Inc., Boston, MA, 1991. Selected works of J. J. Seidel, edited and with a preface by D. G. Corneil and R. Mathon.

    MATH  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Ada Chan.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Chan, A., Godsil, C. Type-II matrices and combinatorial structures. Combinatorica 30, 1–24 (2010). https://doi.org/10.1007/s00493-010-2329-1

Download citation

Mathematics Subject Classification (2000)

  • 05E30